International Journal of Astronomy and Astrophysics

International Journal of Astronomy and Astrophysics

ISSN Print: 2161-4717
ISSN Online: 2161-4725
www.scirp.org/journal/ijaa
E-mail: ijaa@scirp.org
"Periodic Orbits of the First Kind in the Autonomous Four-body Problem with the Case of Collision"
written by M. R. Hassan, Md. Aminul Hassan, Payal Singh, Vinay Kumar, R. R. Thapa,
published by International Journal of Astronomy and Astrophysics, Vol.7 No.2, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top